# SDR CA050823002

- Difficulty date: August 22, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 37,049 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Separated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN ANTENNA WAS REMOVED FOR INSPECTION AND CLEANING, IT CAME APART IN 2 PIECES.  CORROSION WAS FOUND INTERNALLY BETWEEN BASE PLATE AND COPPER ANTENNA PLATE.  SUSPECTED CAUSE FOR INTERMITTENT GPWS/RAD ALT SNAGS FOR THE PAST MONTH.  ( REFERENCE A/C JOURNEY LOG PAGES : 435367,435362 AND 431947 ) NOTE: THIS PART IS TRACKED AS AN EXPANDABLE PART IN OUR SYSTEM, THUS WE ARE UNABLE TO DETERMINE THE EXACT TSN AND CYCLE ON UNIT.
